Tornadoes · United States · Texas · 2019

Unrated tornado, Eagle Mtn Lake to Keller Alta Vista Ar, Texas, June 16, 2019

From Eagle Mtn Lake to Keller Alta Vista Ar, this Unrated tornado ran 0.0 miles across Tarrant County on June 16, 2019, touching down at 2:58 PM CDT and reaching 10 yards wide. It killed nobody.

The rating scale

Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.

  1. EF065 to 85 mph

    Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.

  2. EF186 to 110 mph

    Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.

  3. EF2111 to 135 mph

    Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.

  4. EF3136 to 165 mph

    Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.

  5. EF4166 to 200 mph

    Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.

  6. EF5over 200 mph

    Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.

  7. Unratedthis tornado

    The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.

The record

Rating
Unrated
Date
June 16, 2019
Touchdown
2:58 PM CDT (19:58 UTC)
Lifted
2:59 PM CDT (19:59 UTC)
On the ground
1 minutes
Path length
0.0 miles (0.0 km)
Path width
10 yards (9 m)
Deaths
0
Injuries
0
County
Tarrant County
Touchdown point
32.884, -97.497
Lift-off point
32.884, -97.497
Record number
1906161358-01

The damage survey

17 damage points were recorded along this path by NWS FWD, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EF1. The highest wind the damage implies is 90 mph.

  • A video showed a brief tornado over Eagle Mountain Lake along the leading edge of the gust front. No damage was reported from this tornado and the spray of the water suggested it was a weak EF-0.

Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.

What the Weather Service recorded

Thunderstorms erupted along an outflow boundary between the Red River and the Interstate 20 corridor on the afternoon of Sunday June 16 (Father's Day 2019) as a disturbance moved in from the northwest. Storms produced significant wind damage along with a few brief tornadoes as they pushed southeast through the DFW Metroplex, with additional severe weather reports continuing as storms pushed southeast into Central and East Texas.

A video showed a brief tornado over Eagle Mountain Lake along the leading edge of the gust front. No damage was reported from this tornado.

A National Weather Service damage survey found an EF-0 tornado with maximum winds of 85 MPH on the far north side of Fort Worth. The tornado began on the west end of Aldersyde Drive in the Crawford Farms Subdivision, tracked east for about one and one-quarter mile, lifting just east of the Vista Meadows Subdivision. Damage to roofs, windows, and siding occurred on many single family homes, as well as tree limbs blown off of mostly Bradford pear trees. The most significant damage was found on Sourwood Drive where one home had more than 20% of the roof decking removed,|windows broken, and a garage door blown in. This damage was consistent with a high-end EF-0 tornado with winds of 85 mph.

From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.

The warnings

No tornado warning for this county appears in the archive as in force at the moment the tornado touched down.

The county was under a severe thunderstorm watch, issued at 18:03 UTC and running to 23:49 UTC.

Issued (UTC)ExpiredProductOffice
18:03 UTC23:49 UTCSevere Thunderstorm WatchFWD
19:55 UTC21:00 UTCSevere Thunderstorm WarningFWD
20:50 UTC23:45 UTCFlood AdvisoryFWD

Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.

The forecast that day

The Storm Prediction Center had this point in a Slight Risk, with a 0.02 chance of a tornado within 25 miles. The outlook in force was issued at 16:30 UTC.

SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.

What forecasters said that day

The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before the tornado touched down at Jun 16, 11:54 AM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, Jun 16, 11:54 AM CDT, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
1154 AM CDT Sun Jun 16 2019

.MESOSCALE UPDATE...
The morning MCS across the southeast zones continues to propagate
slowly southward and should exit the area in the next few hours.
Training storms and slow movement has produced 2+ inch rainfall
totals over the past few hours, which has resulted in some minor
flooding from Palestine to Fairfield southward. This threat
should be winding down as activity continues to push steadily
south. In the meantime, convection along the southern CWA
boundary will need to be watched for the next hour or so until the
threat shifts south of the region.

The focus will then shift to the rest of the forecast area where
hi-res CAMs continue to key in on additional thunderstorm
development this afternoon. Lingering storms along the Red River
have thus far been benign due to a lack of instability. However,
scattering clouds and the resulting insolation have already
produced a noticeable increase in surface instability with CAPE
already approaching 2000 J/KG along the I-20 corridor. At this
time, it appears that convective initiation is likely around mid
afternoon as forcing associated with a shortwave arrives from the
northwest. Given the impressive instability expected, modest flow
aloft will be more than sufficient for a few severe storms with
damaging winds the primary concern. Activity will likely become
organized into another southward-moving MCS this evening before
exiting to the south tonight.

A special 18Z sounding seemed appropriate given potential along
with the uncertainty, so a balloon release will be forthcoming and
the data should be available early this afternoon.

Bishop

&&

.AVIATION... /Issued 714 AM CDT Sun Jun 16 2019/
/12 TAFS/

Showers and thunderstorms continue to move through parts of North
Texas this morning, but most of the activity is now east of the
major airports. Ceilings are quite variable with IFR cigs across
parts of the Metroplex to VFR along the Red River. As
precipitation continues to move east, we should see a gradual
improvement to VFR across the region by mid morning.

The main challenge for the remainder of the forecast will be
timing of additional thunderstorm chances. Latest high resolution
guidance suggests additional thunderstorms developing around
midday to the north and west of the Metroplex, but this may be a
bit aggressive.  Morning activity has eroded much of the surface
based instability generally north of I-20 and this will take some
time to recover. Winds will recover to a south-southeast direction
through the morning allowing better moisture to stream back
northward into the afternoon. With an upstream shortwave trough
in a favorable position to provide some forcing through the
afternoon and temperatures warming into the upper 80s and lower
90s, we should become moderately unstable by mid/late afternoon.
Scattered thunderstorms will likely develop along the Red River
and spread southward through the evening. We'll have a VCTS in for
the Metroplex sites by 22Z with a TEMPO for TSRA from 23-02Z. At
Waco, thunderstorms should arrive a little later and we'll have a
TEMPO for TSRA from 2-5Z tonight. Timing of these individual
clusters of storms is difficult and may need to be adjusted
through the day.

Dunn

&&

.DISCUSSION... /Issued 428 AM CDT Sun Jun 16 2019/
/Today through Saturday/

A wavy westerly flow regime will persist across the Southern
Plains through most of the upcoming week, bringing continued
unsettled weather to North and Central Texas. Pinpointing the
initiation zone and timing of individual convective rounds
remains challenging, and confidence in each specific forecast
period is not great. Having said that, it's clear that most of our
region will receive a generous round of additional rainfall
through Wednesday. Given the amount of instability present, we
continue to be concerned with the possibility of strong/damaging
wind gusts with some of these convective clusters. However, with
copious precipitable water values persisting over our region,
isolated heavy rainfall/flash flooding is also becoming a concern
for the next 24-36 hours.

Today/Tonight...

The latest in a series of mid-level shortwaves is currently
located in western KS and the TX Panhandle. The convective cluster
moving across North Texas early this morning (induced by this
shortwave) will continue to decay through daybreak, leaving
lingering activity in our eastern/southeast zones prior to noon. A
thermal boundary associated with this complex will probably set
up across our east central through south central counties,
potentially setting the stage for renewed development here this
afternoon. Have thus kept higher PoPs in these areas.

Was originally pretty confident that much of our western/northern
counties would be generally rain-free through the day, albeit
mostly cloudy, warm and muggy. However, I'm a little concerned by
the HRRR, which continues to initiate new convection over SW
OK/NW TX and push it into the Metroplex before 00z. Believe this
faster solution is overdone, but not completely out of the
question given expected destabilization in these areas and the
continued upstream location of the shortwave. Am thus holding onto
chance PoPs in our west central through north central zones for
later this afternoon, and wouldn't be completely shocked if we do
get our next round into our northwest counties before evening.

If we don't see our next round of organized convection prior to
sunset, we'll very likely see it materialize this evening and
overnight. The GFS, Euro and NAM all exhibit a decent
precipitation signal across our northern counties in the 03-12z
window, triggered once again by the slow-moving shortwave that
will be moving across OK and north TX.

Not overly confident about a damaging wind threat with this next
round tonight, but it certainly can't be ruled out, given the
continued steep mid-level lapse rates and the overall plentiful
supply of instability. Of comparable concern will be the potential
for locally heavy rainfall and isolated flooding. This morning's
convective round will leave some pockets of 1"+ rain totals, with
much of the area's soils re-moistened. This may facilitate better
runoff tonight, particularly if any of the storms slow up and/or train
repeatedly over certain areas. Not confident enough about a Flash
Flood Watch, but the key takeaway here is that we need to stay
alert for this possibility through at least tonight.

Monday through Wednesday...

Made very few changes to the previous forecast for this timeframe.
The aforementioned pesky shortwave should move into
Arkansas/northern Louisana by Monday afternoon, leaving much of
our area (temporarily) in a slightly suppressed northwesterly
flow regime. The convection expected to affect us early Monday
morning should slide eastward into our far eastern zones after
daybreak, and have kept the higher PoPs in these areas. Maintained
chance PoPs elsewhere, but would not be surprised if most of the
region is rain free for much of Monday. The subtle ridging pattern
will persist into Tuesday, though with our very moist, unstable
airmass going absolutely nowhere, guidance is hinting at scattered
shower/thunderstorm activity redeveloping in our northernmost
counties Tuesday afternoon. Beyond this point, the GFS and Euro
diverge a bit in the arrival of the next shortwave, but it's a
safe bet that it'll slide across our area sometime between Tuesday
night and Wednesday. This feature should induce additional
scattered convection across the northern half of our area
Wednesday, but it's doubtful the coverage/intensity of the
rainfall pattern will be a significant compared with the Sunday-
Monday activity. Wednesday will probably also be the first day
that our afternoon temps start to climb decently above seasonal
levels.

Thursday through Saturday...

Compared with the weekend and early portion of the week, this
latter half of the week will be significantly more rain-free and
hotter. While enough low-level moisture/instability will be
available for scattered diurnal convection, synoptic-scale ridging
will assert itself over the region, and this will induce a
healthy rise in afternoon temperatures. We should see mid to upper
90s across much of the forecast area from Thursday through
Saturday. With dewpoints remaining in the 70s, heat index values
will be pushing the century mark in many areas.

Bradshaw

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    87  70  89  72  91 /  30  70  50  30  30
Waco                89  72  91  73  94 /  40  70  40  20  20
Paris               82  67  83  69  86 /  80  70  70  40  40
Denton              86  69  88  71  90 /  40  60  50  30  30
McKinney            86  69  86  72  90 /  40  70  60  40  30
Dallas              87  72  89  73  91 /  30  70  60  30  30
Terrell             87  70  89  72  91 /  40  60  60  30  30
Corsicana           86  71  86  72  90 /  60  70  60  30  20
Temple              89  72  91  74  94 /  40  50  40  20  20
Mineral Wells       87  69  89  70  92 /  30  60  30  30  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&

30/26
Hazardous weather outlook, Jun 16, 5:22 AM CDT, 9 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
522 AM CDT Sun Jun 16 2019

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-171030-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
522 AM CDT Sun Jun 16 2019

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.

Thunderstorm chances will increase again across all of North and
Central Texas this afternoon and evening and continue into the
overnight hours. Some storms could be severe with initial storms
containing a hail and wind threat. Later this evening, damaging
winds will be the main threat. Heavy rainfall and localized flooding
will be a threat through tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorm chances will continue Monday through Wednesday, but
coverage of storms is expected to be more scattered. The strongest
storms could produce damaging winds. Locally heavy rainfall and
frequent lightning will also be threats.

.SPOTTER INFORMATION STATEMENT...

Limited spotter activation may be requested through tonight.

Dunn

In the hours before

Special weather statement, Jun 16, 12:28 PM CDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1228 PM CDT Sun Jun 16 2019

TXZ100-115-161800-
Stephens TX-Young TX-
1228 PM CDT Sun Jun 16 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN YOUNG AND NORTHERN
STEPHENS COUNTIES UNTIL 100 PM CDT...

At 1228 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Graham, moving northeast at 35 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Graham and Crystal Falls.

LAT...LON 3295 9910 3296 9895 3307 9895 3317 9843
      3297 9843 3295 9849 3295 9857 3288 9857
      3278 9910
TIME...MOT...LOC 1728Z 241DEG 29KT 3298 9868

30
Special weather statement, Jun 16, 1:54 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
154 PM CDT Sun Jun 16 2019

TXZ175-161930-
Robertson TX-
154 PM CDT Sun Jun 16 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ROBERTSON COUNTY
UNTIL 230 PM CDT...

At 154 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Franklin, or 13 miles east of Hearne, moving
northeast at 25 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of east central
Robertson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.

&&

LAT...LON 3095 9651 3118 9630 3114 9630 3112 9628
      3109 9628 3106 9624 3101 9626 3100 9624
      3097 9624 3092 9634 3088 9637 3086 9639
TIME...MOT...LOC 1854Z 221DEG 20KT 3095 9638

30
Special weather statement, Jun 16, 2:00 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
200 PM CDT Sun Jun 16 2019

TXZ115-161930-
Stephens TX-
200 PM CDT Sun Jun 16 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN STEPHENS COUNTY
UNTIL 230 PM CDT...

At 200 PM CDT, Doppler radar was tracking a strong thunderstorm near
Necessity, or 8 miles east of Breckenridge, moving northeast at 20
mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Necessity.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
north central Texas.

LAT...LON 3293 9870 3282 9858 3269 9858 3263 9874
      3273 9885
TIME...MOT...LOC 1900Z 222DEG 19KT 3273 9876

30
Local storm report, Jun 16, 2:46 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
246 PM CDT SUN JUN 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             COOL                    32.82N  98.00W
06/16/2019  E0.88 INCH       PARKER             TX   AMATEUR RADIO

            NICKEL SIZE HAIL IN COOL.
Local storm report, Jun 16, 2:50 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
250 PM CDT SUN JUN 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     HAIL             2 NNE SPRINGTOWN        33.00N  97.67W
06/16/2019  E1.50 INCH       PARKER             TX   TRAINED SPOTTER

            PING PONG BALL SIZE HAIL NNE OF SPRINGTOWN.

The air that afternoon

The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.

Fort Worth, TX (KFWD), 12:00Z

8.0 hours before the tornado, 20 km from the path. June 16, 2019.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2019-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 439 joules per kilogram, CIN -332, lifted condensation level 640 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Fort Worth, TX at 12:00Z on 2019-06-16The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 316 square meters per square second, 0 to 6 km bulk shear 39 knots.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
439 J/kg
Mixed-layer CIN
-332 J/kg
Surface CAPE
206 J/kg
Mixed-layer LCL
640 m above ground
0-6 km bulk shear
39 kt
0-1 km bulk shear
30 kt
0-1 km storm-relative helicity
316 m²/s²
0-3 km storm-relative helicity
338 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.0
0-3 km lapse rate
3.1 K/km

Open this sounding in Storm Lab

Fort Worth, TX (KFWD), 00:00Z

4.0 hours after it, 20 km from the path. June 17, 2019.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2019-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 0 joules per kilogram, CIN -68397, lifted condensation level 1941 meters above ground. Wind barbs in knots down the right edge.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Fort Worth, TX at 00:00Z on 2019-06-17The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 165 square meters per square second, 0 to 6 km bulk shear 46 knots.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
-68397 J/kg
Surface CAPE
60 J/kg
Mixed-layer LCL
1941 m above ground
0-6 km bulk shear
46 kt
0-1 km bulk shear
24 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1
0-3 km lapse rate
3.8 K/km

Open this sounding in Storm Lab

The surface observations

Fort Worth Nas (NFW), 13 km from the path, in the two hours either side.

Time (UTC)Temp (°F)Dew point (°F)WindGust (kt)Pressure (mb)Weather
18:52 UTC8772160° 9 kt1009.8
19:00 UTC8772160° 8 kt191009.5
19:32 UTC8872180° 9 kt1008.5TS
19:52 UTC9071200° 20 kt231008.5
20:03 UTC7961270° 37 kt551010.5-RA SQ
20:09 UTC7161300° 30 kt531011.5-TSRA
20:12 UTC6862300° 19 kt501011.2+TSRA
20:21 UTC6762270° 14 kt211011.9+TSRA
20:25 UTC6762280° 16 kt201011.9TSRA
20:52 UTC6762290° 12 kt191011.5-TSRA
21:52 UTC696390° 7 kt1010.2TS

From the Iowa Environmental Mesonet's archive of airport observations.

The radar

The Dallas/Ft Worth radar (KFWS), 39 km away, was scanning. The volume nearest the touchdown began at 19:58 UTC.

Open the radar archive at this moment, over the track

Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.

What was reported nearby

Local storm reports within 60 km of the path, in the three hours either side.

Time (UTC)ReportWhereCountyRemark
19:45 UTCHAIL 0.88CoolParker, TXNICKEL SIZE HAIL IN COOL.
19:49 UTCHAIL 1.52 Nne SpringtownParker, TXPING PONG BALL SIZE HAIL NNE OF SPRINGTOWN.
19:50 UTCHAIL 1RenoParker, TXQUARTER SIZE HAIL REPORT RECEIVED VIA TWITTER.
19:59 UTCTSTM WND GST 63Fort WorthTarrant, TXWIND GUST TO 63 MPH OBSERVED AT FORT WORTH NAVAL AIR STATION JRB (KNFW).
20:04 UTCHAIL 0.88Pelican BayTarrant, TXNICKEL SIZE HAIL REPORTED NEAR PELICAN BAY.
20:07 UTCTORNADOFort WorthTarrant, TXA BRIEF EF-0 TORNADO WITH MAXIMUM WINDS OF 85 MPH TRACKED FOR ABOUT 1.25 MILES FROM THE CRAWFORD FARMS TO VISTA MEADOWS SUBDIVISION.
20:16 UTCTSTM WND GST 66Fort WorthTarrant, TXWIND GUST TO 66 MPH MEASURED AT FORT WORTH ALLIANCE AIRPORT (KAFW).
20:25 UTCTORNADO1.5 Nne ArlingtonTarrant, TXA BRIEF EF-1 TOR DEVELOPED JUST W/NW OF THE AT&T STADIUM & GLOBE LIFE PARK. SEVERAL TREES WERE SNAPPED & LOSS OF ROOFING
20:27 UTCHAIL 1BedfordTarrant, TXQUARTER SIZE HAIL REPORTED IN BEDFORD.
20:28 UTCTSTM WND GST 5914 N Fort WorthTarrant, TX59 MPH WIND GUST MEASURED IN NORTH FORT WORTH
20:30 UTCTSTM WND DMGHaltom CityTarrant, TXNUMEROUS TREES DOWN AND HOMES DAMAGED IN HALTOM CITY, SOUTHEAST OF N BEACH ST/NE 28TH ST INTERSECTION
20:36 UTCTSTM WND GST 69Dalworthington GardensTarrant, TX69 MPH GUST AT DALWORTHINGTON GARDENS
20:39 UTCTSTM WND DMGIrvingDallas, TXMULTIPLE STRUCTURES DAMAGED INCLUDING A COMMERCIAL BUILDING
20:45 UTCTORNADO1 E Farmers BranchDallas, TXA BRIEF TORNADO IS BELIEVED TO HAVE MOVED NORTHWEST ACROSS PART OF FARMERS BRANCH NEAR THE JOHNSON`S OUTPOST YMCA ON VALLEY VIEW LANE. PART OF THE ROOF WAS TORN OFF OF THE BUILDING AND THE ROOF WAS BLOWN TO THE NORTHWEST
20:47 UTCTSTM WND DMGFarmers BranchDallas, TXMULTIPLE UNITS DAMAGED AT THE VILLA CREEK APARTMENTS

From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.

This ground now

The live radar over the trackEvery 2019 tornado in TexasEvery tornado in Texas since 1950Warnings in force in Texas nowThe forecast where you are

The other tornadoes of June 16, 2019

12 more were confirmed in the United States that day.

DateTimeRatingWherePath (mi)Width (yd)DeathsInjuriesDamage
June 162:18 PM CDTEF0Kingfisher, OK0.220
June 162:19 PM CDTEF0Kingfisher, OK0.220
June 163:23 PM EDTEF1Cuyahoga, OH2.2150$10,000
June 163:07 PM CDTEF0Tarrant, TX1.3132$150,000
June 164:11 PM EDTEF1Portage, OH13.5250$275,000
June 163:25 PM CDTEF1Tarrant, TX0.2100$200,000
June 164:44 PM EDTEF0Trumbull, OH6.0250$25,000
June 163:45 PM CDTEF0Dallas, TX0.150$20,000
June 165:03 PM EDTEF1Mercer, PA1.1150
June 166:18 PM EDTEF1Butler, PA1.5400
June 165:50 PM CDTEF0McClain, OK0.220
June 167:55 PM EDTEF1Indiana, PA0.350

What this means

Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.

Sources

NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.